# SDR C2XA06SH101

- Difficulty date: October 9, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- Aircraft time: 12,382 hours, 12,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 14527606003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - MAJOR - DURING C-CHECK THE  FORWARD FUSELAGE II SKIN WAS FOUND TO BE CREASED FORWARD OF FR 9 AND BELOW STR 15R.  AFTER INITIAL REWORK THE AREA WAS STILL CREASED, HAD MINOR OIL CANNING AND MINOR WAVINESS OUT OF SRM LIMITS.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A PATCH REPAIR IAW EC5330-01635 AND EMB 145 SRM 53-10-01, TYPE A REPAIR, SECTION2, FIG 201 SHEET 3.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
